# SDR 04FDEA02573

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL 870 BULKHEAD I/B LWR SUPPORT FRAME IS CRACKED JUST I/B   OF BLEED AIR SHUTOFF VALVE.
